Rezvan Salehi
Rezvan Salehi
Assistant Professor of Applied Mathematics, Tarbiat Modares University
Verified email at modares.ac.ir
Title
Cited by
Cited by
Year
The numerical solution of the non-linear integro-differential equations based on the meshless method
M Dehghan, R Salehi
Journal of Computational and Applied Mathematics 236 (9), 2367-2377, 2012
1032012
Solution of a nonlinear time-delay model in biology via semi-analytical approaches
M Dehghan, R Salehi
Computer Physics Communications 181 (7), 1255-1265, 2010
922010
A moving least square reproducing polynomial meshless method
R Salehi, M Dehghan
Applied Numerical Mathematics 69, 34-58, 2013
762013
A meshless based numerical technique for traveling solitary wave solution of Boussinesq equation
M Dehghan, R Salehi
Applied Mathematical Modelling 36 (5), 1939-1956, 2012
732012
A meshless local Petrov–Galerkin method for the time-dependent Maxwell equations
M Dehghan, R Salehi
Journal of Computational and Applied Mathematics 268, 93-110, 2014
722014
A method based on meshless approach for the numerical solution of the two‐space dimensional hyperbolic telegraph equation
M Dehghan, R Salehi
Mathematical Methods in the Applied Sciences 35 (10), 1220-1233, 2012
602012
The solitary wave solution of the two-dimensional regularized long-wave equation in fluids and plasmas
M Dehghan, R Salehi
Computer Physics Communications 182 (12), 2540-2549, 2011
572011
A generalized moving least square reproducing kernel method
R Salehi, M Dehghan
Journal of Computational and Applied Mathematics 249, 120-132, 2013
532013
A meshfree weak-strong (MWS) form method for the unsteady magnetohydrodynamic (MHD) flow in pipe with arbitrary wall conductivity
M Dehghan, R Salehi
Computational Mechanics 52 (6), 1445-1462, 2013
482013
A seminumeric approach for solution of the eikonal partial differential equation and its applications
M Dehghan, R Salehi
Numerical Methods for Partial Differential Equations: An International …, 2010
432010
A meshless point collocation method for 2-D multi-term time fractional diffusion-wave equation
R Salehi
Numerical Algorithms 74 (4), 1145-1168, 2017
292017
The use of variational iteration method and Adomian decomposition method to solve the Eikonal equation and its application in the reconstruction problem
M Dehghan, R Salehi
International Journal for Numerical Methods in Biomedical Engineering 27 (4 …, 2011
182011
The use of homotopy analysis method to solve the time-dependent nonlinear Eikonal partial differential equation
M Dehghan, R Salehi
Zeitschrift für Naturforschung A 66 (5), 259-271, 2011
152011
A boundary-only meshless method for numerical solution of the Eikonal equation
M Dehghan, R Salehi
Computational Mechanics 47 (3), 283-294, 2011
142011
The use of a Legendre pseudospectral viscosity technique to solve a class of nonlinear dynamic Hamilton–Jacobi equations
R Salehi, M Dehghan
Computers & Mathematics with Applications 63 (3), 629-644, 2012
102012
The Chebyshev spectral viscosity method for the time dependent Eikonal equation
M Dehghan, R Salehi
Mathematical and Computer Modelling 52 (1-2), 70-86, 2010
82010
A RBFWENO finite difference scheme for Hamilton–Jacobi equations
R Abedian, R Salehi
Computers & Mathematics with Applications 79 (7), 2002-2020, 2020
22020
Weak Galerkin finite element method for an inhomogeneous Brusselator model with cross-diffusion
L Jafarian Khaled-Abad, R Salehi
Journal of Mathematical Modeling 7 (3), 277-285, 2019
12019
Numerical and theoretical study of weak Galerkin finite element solutions of Turing patterns in reaction–diffusion systems
LJ Khaled‐Abad, R Salehi
Numerical Methods for Partial Differential Equations 37 (1), 302-340, 2021
2021
Two Implicit Meshless Finite Point Schemes for the Two-Dimensional Distributed-Order Fractional Equation
R Salehi
Computational Methods in Applied Mathematics 19 (4), 813-831, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20